# SDR 2022F00093

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N115AM
- Make and model: Boeing 737-9
- Aircraft serial: 43371
- Aircraft time: 1,457 hours, 826 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE RED LIGHT OF NOSE LANDING GEAR TURNED ON, WITH THE LANDING GEAR LEVER IN UP POSITION. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE NLG LOCK PIN WAS FOUND INSTALLED; SO NLG LOCK PIN WAS REMOVED IAW AMM 32-30-00, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITHIN THE MAXIMUM ALLOWABLE LANDING WEIGHT.
